# SDR NACA2023081100005

- Difficulty date: August 11, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.4 SLAT T/E WEDGE EDGE DEFORM AT SS.12.25.  REMOVE THE INITIAL REPAIR DOUBLER AND DAMAGED CORE AT RH WING NO.4 SLAT T/E WEDGE EDGE SS12.25 MADE THE REPAIR CORE AND DOUBLER AND INSTALLED PERFORMED PERMANENT 250°F METEL METAL BOND REPAIR I.A.W B737-300 SRM 51-70-10 REPAIR 4 (R130)
